Open Access
Issue
RAIRO-Oper. Res.
Volume 58, Number 2, March-April 2024
Page(s) 1609 - 1632
DOI https://doi.org/10.1051/ro/2024045
Published online 12 April 2024
  • B. Alspach, J.-C. Bermond and D. Sotteau, Decomposition Into Cycles I: Hamilton decompositions, in Proceedings of the NATO Advanced Research Workshop on Cycles and Rays: Basic Structures in Finite and Infinite Graphs held in Montreal, Quebec, May 3–9, 1987, edited by G. Hahn, G. Sabidussi and R.E. Woodrow. Kluwer, Dordrecht, Holland (1990). [Google Scholar]
  • M. Behzad, G. Chartrand and J.K. Cooper Jr., The colour numbers of complete graphs. J. London Math. Soc. 42 (1967) 226–228. [Google Scholar]
  • D. Castonguay, C.M.H. de Figueiredo, L.A.B. Kowada, C.S.R. Patrão, D. Sasaki and M. Valencia-Pabon, On total coloring the direct product of complete graphs. Proc. Comput. Sci. 195 (2021) 306–314. [Google Scholar]
  • D. Castonguay, C.M.H. de Figueiredo, L.A.B. Kowada, C.S.R. Patrão and D. Sasaki, On total coloring the direct product of cycles and bipartite direct product of graphs. Discrete Math. (2023). DOI: 10.1016/j.disc.2023.113340. [Google Scholar]
  • A.G. Chetwynd and A.J.W. Hilton, Some refinements of the total chromatic number conjecture. Congr. Numer. 66 (1988) 195–216. [MathSciNet] [Google Scholar]
  • A.G. Chetwynd, A.J.W. Hilton and C. Zhao, The total chromatic number of graphs of high minimum degree. J. London Math. Soc. 44 (1991) 193–202. [Google Scholar]
  • K.H. Chew, Total chromatic number of regular graphs of odd order and high degree. Discrete Math. 154 (1996) 41–51. [Google Scholar]
  • J. Geetha and K. Somasundaram, Total colorings of product graphs. Graphs Combin. 34 (2018) 339–347. [Google Scholar]
  • A.J.W. Hilton and H.R. Hind, The total chromatic number of graphs having large maximum degree. Discrete Math. 117 (1993) 127–140. [Google Scholar]
  • J. Janssen and K. Mackeigan, Total colourings of direct product graphs. Contrib. Discrete Math. 15 (2020) 67–71. [Google Scholar]
  • P.K. Jha, Hamiltonian decompositions of products of cycles. Indian J. Pure Appl. Math. 23 (1992) 723–729. [Google Scholar]
  • M. Rosenfeld, On the total chromatic number of a graph. Israel J. Math. 9 (1971) 396–402. [Google Scholar]
  • V.G. Vizing, On an estimate of the chromatic class of a p-graph. Metody Diskret. Anal. 3 (1964) 25–30. [Google Scholar]
  • H. P. Yap, Generalization of two results of Hilton on total-colourings of graphs. Discrete Math. 140 (1995) 245–252. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.